# SDR 03FDEA00198

- Difficulty date: March 3, 2003
- Submitted: March 6, 2003
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 48,346 hours, 34,031 cycles
- Engine: Pwa JT8D9
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT UNDER NUT PLATE BS 1165 - 1166, RBL 16, WL 155.  REMOVED FLOOR SUPPORT BS 1166-1120, RBL 16, WL 155.  FABRICATED REPAIR PARTS IAW SRM 53-10-5 AND SR 27-53-039.  ALODINED AND PRIMED PARTS IAW SRM 51-10-2.  INSTALLED IAW SRM 51-30-2.
